# SDR VNAA0003027

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 12,993 hours, 11,912 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: E62127
- Part serial: HL331
- Condition: Lightning Strike
- Location: Right
- Part time: 3,201 hours, 2,703 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT INTO PIT, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  THE FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-51-02.  THE RIGHT HAND PROPELLER AND THE LEFT HAND WING TIP  WERE REPLACED DUE TO DAMAGE FROM THE LIGHTNING STRIKE.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
